Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Having hypertension and psoriasis. Urinary bladder not emptying fully. Urine test showing pus cells. What is wrong

My sist 52 having BP + Psoriasis: No meds for both. Having developed a sensation as if bladder was not emptying fully, she was adv routine urine: showed presence of pus cells while culture of the same sample shows: ZN and AFB -ve and No Pathogens isolated after 24 hours. Sir, My query is why does this happen . Is the report wrong? / should I repeat the test in another lab?
Asked On : Sat, 22 Sep 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Dear Prof.Dr. Rajan Iyer,

Was your sister already taking an antibiotic? If yes, this result is not unexpected. However, if the symptoms persist, she should repeat an urine culture to try to isolate the bacteria. Until then, if she still has symptoms, she should drink a lot of water and start antibiotic treatment, according with the patterns of sensitivity to antibiotics of your region. For that it would be useful to visit your family clinician. Hope I answered your query. If you do no have any further questions, please accept this answer.


Rute Alvarez
Answered: Wed, 26 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor